MAUDE Adverse Event Report: Corin Ltd Trinity; Liner (ECiMa) Ø36mm Neutral Offset Taper Size 4

Corin Ltd Trinity; Liner (ECiMa) Ø36mm Neutral Offset Taper Size 4
Model Number 322.04.636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity / metafix collared revision of the cup, 2 screws, ecima liner, biolox delta ceramic head and collared stem after approximately 2 years and 7 months due to infection.Note: the metafix stem 579.2101 is not cleared in the usa.
 
Additional Manufacturer Narrative
Per (b)(4) - initial report additional information, including if there are other patient information, operative notes, x-rays, did the patient follow correct post-op protocol, has the patient undergone any recent procedure/treatments that may have caused the reported infection, if signs of metallosis and update of the patient post revision, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity
Common Device Name
Liner (ECiMa) Ø36mm Neutral Offset Taper Size 4
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50942691
Report Number9614209-2026-00129
Device Sequence Number9498773
Product Code OQI
UDI-Device Identifier05055343869574
UDI-Public05055343869574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.636
Device Catalogue NumberNot applicable
Device Lot Number545481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Bolox Delta / Ceramic head: 104.3600 Lot 533317; Metafix / Stem: 579.2101 Lot 513039; Trinity / Cup: 321.04.356 Lot 537532; Trinity / Screw: 321.035 Lot 543761; Trinity / Screw: 321.040 Lot 528517
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale